Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Twitching in left temple after eating. Surgery done in left temporal to remove oligoastrocytoma. Causes?

As soon as I eat, my left temple begins twitching profusely. It continues to twitch for about an hour. No other parts of my body twitch. I have a very strict sugar free diet so I do not think it is insulin related, although it was found that my insulin levels shoot up easily. I had surgery in my left temporal lobe 3 years ago to remove a grade 2 oligoastrocytoma. I am worried that this is a sign of tumor recurrance but cannot find any information on it. What are some possible causes of temple twitching?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Homeopath 's  Response
hello
in my view your temporal twitching may related to your blood sugar level and insulin level
you have to be strict watch on both,i also advise to go for your serum electorate test and let me know the result

Dr Ajay Aggarwal




Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor